MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR CERELINK ICP EXT CABLE; CERELINK - CABLES

INTEGRA LIFESCIENCES SWITZERLAND SAR CERELINK ICP EXT CABLE; CERELINK - CABLES
Model Number 826845
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cerelink icp extension cable was returned for evaluation.Dhr review all integra lots under supplier lot 20103007 conformed to the specifications when released to stock.Failure analysis :the cable was cleaned with isopropyl alcohol 70% and visually inspected: no defect was noted.The cable was inspected for connector alignment, no defect was noted.The cable was electrically tested, no abnormal discontinuity and no abnormal short circuit was measured.The cable meets the specifications.No root cause could be determined as the technician could not confirm any problem with the cable at the time of investigation.The possible root cause for the problem reported by the customer could be due to an inappropriate technique for assembly and use of the device.
 
Event or Problem Description
A facility reported a patient was moved and cerelink was disconnected during move.When the cerelink was reconnected to the sensor it showed a negative icp and an error message ¿sensor or extension cable failure.Sales representative replaced the extension cable and was able to reestablish a reading.No patient injury reported.

Brand Name
CERELINK ICP EXT CABLE
Common Device Name
CERELINK - CABLES
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key14754250
Report Number3013886523-2022-00271
Device Sequence Number14979005
Product Code GWM
UDI-Device Identifier10381780520665
UDI-Public(01)10381780520665
Combination Product (Y/N)N
PMA/510(K) Number
K210993
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number826845
Device Catalogue Number826845
Device Lot Number20103007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2022
Initial Report FDA Received Date06/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown